Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Having sensitive skin, fever, headache, please help

Hi, my boyfriend woke up this morning with a horrible headache . he seems like he has a fever , and he is complaining that his skin feels sensitive and bad on his legs, stomach, and arms. his butt and the back of his legs also have a deep ache in them. i m worried for him, he s been in bed all day. also, he is taking humira, which is an immunosuppressant. is this serious ?
Asked On : Mon, 21 Feb 2011
Answers:  1 Views:  527
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Homeopath 's  Response
hello.... yes taking immunosuppressants is harmful for health.. she is dicontinue it n consult a homeopath who can increase his immunity.. god bless..
Answered: Mon, 21 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor